# SDR ABXA20251005249

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE  FOUND  CRACK INDICATION FOUND DURING HFEC INSPECTION OF R1 LOWER DOOR CUTOUT. INDICATION IS LOCATED ON R1 DOOR CUTOUT ON AFT LOWER CORNER AS MARKED FOUND TO BE OUT OF LIMITS . ACCOMPLISHED REPAIR ON R1 DOOR LOWER AFT CORNER AS REQUIRED IAW B767-300 SRM 53-10-01 REPAIR 1.
